MathSciNet Relay Station
MathSciNet bibliographic data
MR2661985 93C40 (70F25 70Q05 93C15)
Gao, Fangzheng; Yuan, Fushun; Yao, Hejun Robust adaptive control for nonholonomic systems with nonlinear parameterization. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 3242–3250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement